MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM; CEMENTED ANATOMICAL FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM; CEMENTED ANATOMICAL FEMORAL COMPONENT
Model Number 02.18.006RM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2021: lot 163690: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
Revision surgery at 3 years and 4 months after primary due to femoral component loosening.The surgeon revised the joint implanting a total knee.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM
Common Device Name
CEMENTED ANATOMICAL FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13264901
Report Number3005180920-2022-00024
Device Sequence Number4726146
Product Code HSX
UDI-Device Identifier07630030895647
UDI-Public07630030895647
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number02.18.006RM
Device Catalogue Number02.18.006RM
Device Lot Number163690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite